# SDR UALA2011041201764

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 79,778 hours, 12,853 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 12
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LT. DEPARTURE TIME WHEN NOTED. NO PACK OFF EICAS MESSAGE WHEN TURNED OFF. REPLACED PACK FLOW CONTROL VALVE PER AMM.
